• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 8 публикаций
Сортировка:
по названию
по году
Статья
Cheltsov I., Park J., Won J. Journal of the European Mathematical Society. 2016. Vol. 18. No. 7. P. 1537-1564.

We show that affine cones over smooth cubic surfaces do not admit non-trivial Ga-actions.

Добавлено: 1 июля 2016
Статья
Alexander Esterov. Journal of the European Mathematical Society. 2018. Vol. 20. P. 15-59.
Добавлено: 20 декабря 2017
Статья
Kuznetsov A. G., Polishchuk A. Journal of the European Mathematical Society. 2016. Vol. 18. No. 3. P. 507-574.

We introduce a new construction of exceptional objects in the derived category of coherent sheaves on a compact homogeneous space of a semisimple algebraic group and show that it produces exceptional collections of the length equal to the rank of the Grothendieck group on homogeneous spaces of all classical groups.

Добавлено: 22 декабря 2013
Статья
Ballard M., Deliu D., Favero D. et al. Journal of the European Mathematical Society. 2017. Vol. 19. No. 4. P. 1127-1158.
Добавлено: 23 октября 2017
Статья
Glutsyuk A. Journal of the European Mathematical Society. 2020.
Добавлено: 12 октября 2019
Статья
Finkelberg M. V., Rybnikov L. G. Journal of the European Mathematical Society. 2014. Vol. 16. No. 2. P. 235-271.
Добавлено: 16 января 2014
Статья
Finkelberg M. V., Rybnikov L. G. Journal of the European Mathematical Society. 2012.

Drinfeld Zastava is a certain closure of the moduli space of maps from the projective line to the Kashiwara flag scheme of the affine Lie algebra $\hat{sl}_n$. We introduce an affine, reduced, irreducible, normal quiver variety $Z$ which maps to the Zastava space bijectively at the level of complex points. The natural Poisson structure on the Zastava space can be described on $Z$ in terms of Hamiltonian reduction of a certain Poisson subvariety of the dual space of a (nonsemisimple) Lie algebra. The quantum Hamiltonian reduction of the corresponding quotient of its universal enveloping algebra produces a quantization $Y$ of the coordinate ring of $Z$. The same quantization was obtained in the finite (as opposed to the affine) case generically in arXiv:math/0409031. We prove that, for generic values of quantization parameters, $Y$ is a quotient of the affine Borel Yangian.

Добавлено: 19 февраля 2013
Статья
Polishchuk A., van der Bergh M. Journal of the European Mathematical Society. 2019. Vol. 21. No. 9. P. 2653-2749.

We consider the derived category of coherent sheaves on a complex vector space equivariant with respect to an action of a finite reflection group G. In some cases, including Weyl groups of type A, B, G_2, F_4, as well as the groups G(m,1,n), we construct a semiorthogonal decomposition of this category, indexed by the conjugacy classes of G. The pieces of this decompositions are equivalent to the derived categories of coherent sheaves on the quotient-spaces V^g/C(g), where C(g) is the centralizer subgroup of g in G. In the case of the Weyl groups the construction uses some key results about the Springer correspondence, due to Lusztig, along with some formality statement generalizing a result of Deligne. We also construct global analogs of some of these semiorthogonal decompositions involving derived categories of equivariant coherent sheaves on C^n, where C is a smooth curve.

Добавлено: 22 августа 2017